# SDR C2XA05IA144

- Difficulty date: December 19, 2005
- Submitted: December 21, 2005
- Operation: Air carrier
- Aircraft: N14171
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500859
- Aircraft time: 3,388 hours, 1,777 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 8005701
- Part serial: 7380
- Condition: Inoperative
- Location: Nlg
- Part time: 3,392 hours, 1,777 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DEN - FLIGHT 2187, THE CREW REPORTED A LANDING GEAR AIR GROUND FAIL AFTER TAKEOFF.  THE AIRCRAFT DIVERTED TO DEN WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE WEIGHT ON WHEELS PROX SWITCH ON THE NLG, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
